Numéro
J. Phys. I France
Volume 2, Numéro 7, July 1992
Page(s) 1317 - 1323
DOI https://doi.org/10.1051/jp1:1992212
DOI: 10.1051/jp1:1992212
J. Phys. I France 2 (1992) 1317-1323

Solvable weak-graph duals of partially frozen vertex models

M. Kolesík, L. Samaj and P. Markos

Institute of Physics, Slovak Academy of Sciences, Dúbravská cesta 9, 842 28 Bratislava, Czechoslovakia


(Received 6 December 1991, revised 16 March 1992, accepted 27 March 1992)

Abstract
A family of q-state vertex models on a square lattice is solved exactly using the generalized weak-graph transformation. Concrete physical symmetries of vertex weights turn out to be closely related to abelian groups. The possibility of occurrence of the first-order phase transition is discussed.



© Les Editions de Physique 1992

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.